question-icon

What causes lower back pain and nausea post withdrawal from Novelon?

default
Posted on Thu, 19 May 2016
Question: i had a ovarian cyst of 2.7 cm..for that i was taking novelon for 3 months.in this month i had stopped novelon..dr told me to do usg in this month..but after stopping novelon on 1st march,i had periods on 5th march..after stopping of my periods i m suffering from lower back pain.. also i m feeling nausea..is it due to the same cyst or for taking off the novelon??plz tell me
doctor
Answered by Dr. S Patra (36 minutes later)
Brief Answer:
Post menstrual syndrome. Withdrawal effect of pill.

Detailed Answer:
Hello,

Thanks for writing to us. Followings are my comments:

Size of ovarian cyst is quite small (nothing to worry much) and you have gotten your period on 5th March due to withdrawal effect of the Novelon Pill.

After period, back pain and feeling of nausea may be indirectly related with cyst or withdrawal effect of Novelon (as you stopped 10 days ago). It is called Post Menstrual Syndrome, seen among 30% women.

Hormonal imbalance, mental stress, emotional upset are main triggering agents, associated with less estrogen but more progesterone. Pre-existing illnesses, lifestyle issues, insomnia and environmental factors are associated causative agents for this condition.

TREATMENT: 1) Prescription for birth control and pain killers, anti-depressants and anti-anxiety medications.

2) Limit caffeine, salt and nicotine from a few days before your period until two weeks after it. Take healthy digestible food only with LOW carbohydrate.

3) Massage can also help both physical and emotional symptoms. Massage is very relaxing for the body and can relieve cramping and back pain, but also relieve depression, anxiety and panic attacks.

4) Hot water bag or bath is also useful. Take sound sleep, do regular yoga or meditation to be stress free.

5) Women who exercise regularly will diminish the effects of pre and post menstrual syndrome – disorder. Stretching and exercise routines will reduce cramping and menstrual pain.

Hope, I have answered your query. Good luck and take care.

For future query, you can directly approach me through

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326

Regards,
Above answer was peer-reviewed by : Dr. Deepak
doctor
default
Follow up: Dr. S Patra (36 minutes later)
is there anything to worry about??...i m feeling pelvic heaviness also after my periods..and also having too much vaginal secreation for last 2 days...
doctor
Answered by Dr. S Patra (53 minutes later)
Brief Answer:
Upload or undergo pelvic ultrasound scan.

Detailed Answer:
Hello,

Thanks for follow up query.

If you have undergone pelvic ultrasound scan, kindly upload or send to YYYY@YYYY for clarification and proper guidance. Otherwise, I can suggest to undergo one USG scan to rule out other pelvic pathology like endometriosis, Pelvic Inflammatory disease (PID) etc.

Until then, you should take above suggestive treatment. Maintain genital hygiene properly.

Regards,
Above answer was peer-reviewed by : Dr. Deepak
doctor
Answered by
Dr.
Dr. S Patra

OB & GYN Specialist

Practicing since :2011

Answered : 4048 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes lower back pain and nausea post withdrawal from Novelon?

Brief Answer: Post menstrual syndrome. Withdrawal effect of pill. Detailed Answer: Hello, Thanks for writing to us. Followings are my comments: Size of ovarian cyst is quite small (nothing to worry much) and you have gotten your period on 5th March due to withdrawal effect of the Novelon Pill. After period, back pain and feeling of nausea may be indirectly related with cyst or withdrawal effect of Novelon (as you stopped 10 days ago). It is called Post Menstrual Syndrome, seen among 30% women. Hormonal imbalance, mental stress, emotional upset are main triggering agents, associated with less estrogen but more progesterone. Pre-existing illnesses, lifestyle issues, insomnia and environmental factors are associated causative agents for this condition. TREATMENT: 1) Prescription for birth control and pain killers, anti-depressants and anti-anxiety medications. 2) Limit caffeine, salt and nicotine from a few days before your period until two weeks after it. Take healthy digestible food only with LOW carbohydrate. 3) Massage can also help both physical and emotional symptoms. Massage is very relaxing for the body and can relieve cramping and back pain, but also relieve depression, anxiety and panic attacks. 4) Hot water bag or bath is also useful. Take sound sleep, do regular yoga or meditation to be stress free. 5) Women who exercise regularly will diminish the effects of pre and post menstrual syndrome – disorder. Stretching and exercise routines will reduce cramping and menstrual pain. Hope, I have answered your query. Good luck and take care. For future query, you can directly approach me through http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=63326 Regards,